# SDR AALA20100111TUL05

- Difficulty date: January 11, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 30,116 hours, 14,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS RIGHT CUSP STATION 500.  INSTALLED NEW RIGHT CUSP SHEET FROM STATION 389 TO STATION 503 UNDER SRM 51-01-00.
